# SDR SWAA117471

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 28,869 hours, 16,840 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 92.70.  REPAIRED SKIN IAW SRM.
